# SDR CA970429004

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: A21518414
- Condition: Delaminated
- Location: Rt Cockpit
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENROUTE THE R/H SLIDING WINDOW STARTED TO DELAMINATE WHILE AT 29,000 FEET AND CRACK ON THE OUTER LAYER. REPLACED.
